Alert archive / Minnesota / Flash Flood Warnings in 2005
Flash Flood Warning 23, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Jun 20, 2005, 9:43 PM CDT for 5 counties in Minnesota; Moody County, South Dakota. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2005, 9:43 PM CDT (02:43 UTC)
- Expired
- Jun 20, 2005, 11:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
Counties Cottonwood County, MN, Jackson County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Moody County, SD
The radar
The Sioux Falls radar (KFSD), 68 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 9:50 PM CDT | FLASH FLOOD | Westbrook, MN | STREET FLOODING |
| Jun 20, 10:15 PM CDT | FLASH FLOOD | 4 Sw Chandler, MN | 1.5 INCHES OF RAIN IN 30 TO 45 MINUTES - FLOODED FIELDS |
| Jun 20, 10:30 PM CDT | FLASH FLOOD | Trosky, MN | COUNTY ROADS WASHED OUT |
| Jun 20, 11:45 PM CDT | FLASH FLOOD | Flandreau, SD | FLOODING WAS REPORTED IN THE CITY PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1807 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KFSD 210245 FFWFSD MNC033-063-101-105-117-SDC101-210445- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 943 PM CDT MON JUN 20 2005 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * FLASH FLOOD WARNING FOR... MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA COTTONWOOD COUNTY IN SOUTHWEST MINNESOTA JACKSON COUNTY IN SOUTHWEST MINNESOTA SOUTHERN MURRAY COUNTY IN SOUTHWEST MINNESOTA NOBLES COUNTY IN SOUTHWEST MINNESOTA PIPESTONE COUNTY IN SOUTHWEST MINNESOTA * UNTIL 1145 PM CDT * AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING PRODUCING RAINS FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF WINDOM TO 15 MILES SOUTHWEST OF SLAYTON TO 8 MILES SOUTHWEST OF BROOKINGS...MOVING EAST AT 10 MPH. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SIOUX FALLS. LAT...LON 4419 9685 4396 9684 4362 9512 4406 9487 $$ MG
2 follow-up statements
000 WGUS73 KFSD 210345 FFSFSD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1042 PM CDT MON JUN 20 2005 MNC033-063-101-105-117-SDC101-210445- PIPESTONE MN-MURRAY MN-COTTONWOOD MN-NOBLES MN-JACKSON MN-MOODY SD- 1042 PM CDT MON JUN 20 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 1145 PM CDT FOR MOODY...JACKSON...NOBLES...COTTONWOOD...SOUTHERN MURRAY AND PIPESTONE COUNTIES... AT 1042 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE STILL BEING INDICATED BY RADAR. RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE BEEN ESTIMATED IN PARTS OF THE WARNED AREA THIS EVENING...AND ADDITIONAL RAINFALL AMOUNTS OF 1 INCH OR MORE ARE POSSIBLE IN THE REGION THROUGH 1130 PM CDT. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SIOUX FALLS. LAT...LON 4419 9685 4396 9684 4362 9512 4406 9487 $$ MG
000 WGUS73 KFSD 210444 FFSFSD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1140 PM CDT MON JUN 20 2005 MNC033-063-101-105-117-SDC101-210450- PIPESTONE MN-MURRAY MN-COTTONWOOD MN-NOBLES MN-JACKSON MN-MOODY SD- 1140 PM CDT MON JUN 20 2005 ...THE FLASH FLOOD WARNING FOR JACKSON...NOBLES...COTTONWOOD... SOUTHERN MURRAY AND PIPESTONE COUNTIES WILL BE ALLOWED TO EXPIRE AT 1145 PM CDT... ...THE FLASH FLOOD WARNING FOR MOODY COUNTY HAS BEEN EXTENDED UNTIL 130 AM CDT... AT 1140 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS THAT HAD PRODUCED VERY HEAVY RAINFALL IN THIS AREA MONDAY EVENING HAD MOVED OUT OF THE REGION. HEAVY RAINS CONTINUED ACROSS MOODY COUNTY...BUT THE REST OF THE AREA ONLY HAD LIGHT RAIN. THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. URBAN FLASH FLOODING WAS REPORTED IN WORTHINGTON EARLIER AS WATER UP TO 3 FEET DEEP HAD FLOODED SEVERAL ROADS. LAT...LON 4419 9685 4396 9684 4362 9512 4406 9487 $$ MG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 3:30 PM CDT, 6 hours 13 minutes earlier.
Area forecast discussion, Jun 20, 3:30 PM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 330 PM CDT MON JUN 20 2005 .DISCUSSION... ONGOING SVR WX. NO DISCUSSION. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Jun 20, 1:19 PM CDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 119 PM CDT MON JUN 20 2005 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-211200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 119 PM CDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS SHOULD DEVELOP ALONG A SERIES OF OUTFLOW BOUNDARIES NORTH OF INTERSTATE 90 THIS AFTERNOON AND EVENING...THEN PROGRESS SOUTHEAST OVER THE AREA. A FEW OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND PENNY SIZE HAIL AS THE PRIMARY THREAT...ESPECIALLY ALONG AND NORTH OF INTERSTATE 90. HOWEVER...THERE IS AN ISOLATED TORNADO THREAT ALONG ANY OF THESE BOUNDARIES THROUGH THE EARLY EVENING HOURS. EXCESSIVE TEMPERATURES... HEAT INDICES WILL RISE INTO THE 100 TO 105 RANGE THIS AFTERNOON WEST OF INTERSTATE 29...AS TEMPERATURES RISE INTO THE LOWER 90S AND DEW POINTS REMAIN IN THE 70 TO 75 RANGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS STILL A CHANCE OF THUNDERSTORMS REDEVELOPING NORTH OF INTERSTATE 90 TUESDAY AFTERNOON AND MOVING SOUTHEAST THROUGH THE AREA TUESDAY NIGHT. A FEW OF THESE STORMS COULD ALSO BE SEVERE. A COLD FRONT SHOULD MOVE SOUTHEAST OVER THE AREA THURSDAY NIGHT...BRINGING A CHANCE OF THUNDERSTORMS ALONG WITH IT. A FEW OF THESE STORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 2 PM NORTH OF INTERSTATE 90. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. BT
In the hours before
Local storm report, Jun 20, 7:42 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
742 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 14 ENE WAKONDA 43.09N 96.85W
06/20/2005 1.00 INCH CLAY SD PUBLIC
0720 PM HAIL 13 ENE WAKONDA 43.08N 96.87W
06/20/2005 1.75 INCH CLAY SD PUBLIC
0735 PM FLASH FLOOD 13 ENE WAKONDA 43.08N 96.87W
06/20/2005 CLAY SD PUBLIC
2+ INCHES OF WATER STANDING IN YARD AND DRIVEWAY.
&&
JHSpecial weather statement, Jun 20, 8:03 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 803 PM CDT MON JUN 20 2005 IAZ001-012-020-031-NEZ013-014-SDZ062-067-070-071-210200- CLAY-DAKOTA NE-DIXON NE-LINCOLN-LYON IA-MINNEHAHA-PLYMOUTH IA- SIOUX IA-UNION-WOODBURY IA- 803 PM CDT MON JUN 20 2005 ...TRAVEL HIGHLY DISCOURAGED IN UNION AND CLAY COUNTIES OF SOUTH DAKOTA... A PAIR OF MASSIVE STORMS HAVE BEEN SLOWLY MOVING SOUTH OVER THE LAST HOUR OR SO. GOLF BALL SIZE HAIL...POTENTIAL FLASH FLOODING AND WIND GUSTS TO 60 MPH HAVE ALL BEEN REPORTED. IF YOU PLAN ANY TRAVEL ALONG INTERSTATE 29 BETWEEN BERESFORD AND ELK POINT...OR ANY HIGHWAYS WITHIN A 30 MPH RADIUS OF THIS AREA...PLEASE POSTPONE YOUR PLANS. 08
Local storm report, Jun 20, 8:15 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
815 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL BALATON 44.23N 95.87W
06/20/2005 0.75 INCH LYON MN LAW ENFORCEMENT
FOR ABOUT 1 MINUTE, ANOTHER OFFICER REPORTED QUARTER
SIZED HAIL AT 806 PM, BUT IT WAS DONE BEFORE 807 PM. MOST
OF THE HAIL REPORTED FROM TWO OFFICERS WAS DIME SIZED.
0805 PM HAIL CROOKS 43.66N 96.81W
06/20/2005 1.00 INCH MINNEHAHA SD NWS EMPLOYEE
&&
TRMLocal storm report, Jun 20, 8:20 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
820 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 2 N SIOUX FALLS 43.57N 96.73W
06/20/2005 1.00 INCH MINNEHAHA SD TRAINED SPOTTER
&&
TRMLocal storm report, Jun 20, 9:03 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
903 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD VERMILLION 42.78N 96.93W
06/20/2005 CLAY SD EMERGENCY MNGR
IN ADDITION TO FLOODING ALL THROUGH TOWN, SEVERAL TREES
AND HOUSES HAVE BEEN DAMAGED BY WATER AND WIND.
&&
TRMLocal storm report, Jun 20, 9:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
928 PM CDT MON JUN 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL VERMILLION 42.78N 96.93W
06/20/2005 0.88 INCH CLAY SD FIRE DEPT/RESCUE
0838 PM TSTM WND GST VERMILLION 42.78N 96.93W
06/20/2005 0 MPH CLAY SD AMATEUR RADIO
WINDS GUSTING UP TO 70 MPH WERE CAUSING THE POWER TO GO
IN AND OUT.
0842 PM HAIL 2 SE LAKE BENTON 44.24N 96.26W
06/20/2005 1.00 INCH LINCOLN MN TRAINED SPOTTER
0855 PM HAIL PARKER 43.40N 97.14W
06/20/2005 0.75 INCH TURNER SD EMERGENCY MNGR
0902 PM HAIL RUTHTON 44.18N 96.10W
06/20/2005 1.00 INCH PIPESTONE MN TRAINED SPOTTER
0902 PM HAIL 1 E PARKER 43.40N 97.12W
06/20/2005 1.00 INCH TURNER SD EMERGENCY MNGR
0919 PM HAIL 4 SW PARKER 43.36N 97.19W
06/20/2005 1.75 INCH TURNER SD EMERGENCY MNGR
&&
TRMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:09 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Murray | 51 min |
| Jun 20, 8:14 PM CDT | Flash Flood Warning | FSD | Lincoln, Lyon, Murray | 3 hr |
| Jun 20, 8:36 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Pipestone | 39 min |
| Jun 20, 9:06 PM CDT | Severe Thunderstorm Warning | FSD | Murray | 39 min |
| Jun 20, 9:07 PM CDT | Severe Thunderstorm Warning | FSD | Rock | 53 min |
| Jun 20, 9:39 PM CDT | Severe Thunderstorm Warning | FSD | Nobles | 36 min |
| Jun 20, 9:46 PM CDT | Severe Thunderstorm Warning | FSD | Rock | 29 min |
| Jun 20, 11:01 PM CDT | Flash Flood Warning | FSD | Rock | 119 min |
| Jun 20, 7:21 PM CDT | Flash Flood Warning | FSD | Clay, Union | 3 hr |
| Jun 20, 7:25 PM CDT | Severe Thunderstorm Warning | FSD | Union | 50 min |
| Jun 20, 7:33 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 42 min |
| Jun 20, 8:07 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 23 min |
| Jun 20, 8:11 PM CDT | Flash Flood Warning | FSD | Minnehaha | 3 hr |
| Jun 20, 8:15 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 61 min |
| Jun 20, 8:17 PM CDT | Flash Flood Warning | FSD | Turner | 3 hr |
| Jun 20, 8:40 PM CDT | Severe Thunderstorm Warning | FSD | Turner | 65 min |
| Jun 20, 9:22 PM CDT | Severe Thunderstorm Warning | FSD | Brookings | 42 min |
| Jun 20, 9:25 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 50 min |
| Jun 20, 9:38 PM CDT | Tornado Warning | FSD | Turner | 37 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | FSD | Jerauld, Sanborn | 62 min |
| Jun 20, 10:08 PM CDT | Flash Flood Warning | FSD | Clay | 2 hr |
| Jun 20, 10:13 PM CDT | Severe Thunderstorm Warning | FSD | Sanborn | 62 min |
| Jun 20, 10:15 PM CDT | Severe Thunderstorm Warning | FSD | Gregory | 60 min |
| Jun 20, 10:16 PM CDT | Severe Thunderstorm Warning | FSD | Turner | 29 min |
| Jun 20, 10:28 PM CDT | Severe Thunderstorm Warning | FSD | McCook | 32 min |
| Jun 20, 10:31 PM CDT | Severe Thunderstorm Warning | FSD | Hanson | 44 min |
| Jun 20, 10:39 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld | 44 min |
| Jun 20, 10:43 PM CDT | Severe Thunderstorm Warning | FSD | Turner | 32 min |
| Jun 20, 10:49 PM CDT | Flash Flood Warning | FSD | Bon Homme, Yankton | 3 hr |
| Jun 20, 10:49 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme | 41 min |
| Jun 20, 10:57 PM CDT | Flash Flood Warning | FSD | Beadle, Sanborn | 2 hr |
| Jun 20, 11:06 PM CDT | Severe Thunderstorm Warning | FSD | Davison | 24 min |
| Jun 20, 11:10 PM CDT | Flash Flood Warning | FSD | McCook, Minnehaha, Turner | 2 hr |
| Jun 20, 11:10 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Yankton | 16 min |
| Jun 20, 11:15 PM CDT | Severe Thunderstorm Warning | FSD | Turner | 12 min |
| Jun 20, 11:18 PM CDT | Severe Thunderstorm Warning | FSD | Hanson | 58 min |
| Jun 20, 11:26 PM CDT | Flash Flood Warning | FSD | Davison, Hanson | 2 hr |
| Jun 20, 11:28 PM CDT | Severe Thunderstorm Warning | FSD | Davison | 32 min |
| Jun 20, 11:32 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix | 47 min |
| Jun 20, 11:35 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme | 25 min |
| Jun 20, 11:37 PM CDT | Flash Flood Warning | FSD | Moody | 113 min |
| Jun 21, 12:29 AM CDT | Severe Thunderstorm Warning | FSD | Charles Mix | 47 min |
| Jun 21, 12:56 AM CDT | Flash Flood Warning | FSD | Charles Mix | 3 hr |
| Jun 21, 1:04 AM CDT | Severe Thunderstorm Warning | FSD | Brule | 56 min |
| Jun 21, 1:35 AM CDT | Flash Flood Warning | FSD | Bon Homme | 115 min |
| Jun 21, 1:35 AM CDT | Severe Thunderstorm Warning | FSD | Gregory | 40 min |
| Jun 21, 1:58 AM CDT | Severe Thunderstorm Warning | FSD | Brule | 30 min |
| Jun 21, 2:25 AM CDT | Severe Thunderstorm Warning | FSD | Gregory | 38 min |
| Jun 21, 3:11 AM CDT | Flash Flood Warning | FSD | Charles Mix | 3 hr |
Nearby
Flash Flood Warnings in Minnesota, 2005Flash Flood Warnings in South Dakota, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.